Picture of a sphere with binary code

Making Strathclyde research discoverable to the world...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. It exposes Strathclyde's world leading Open Access research to many of the world's leading resource discovery tools, and from there onto the screens of researchers around the world.

Explore Strathclyde Open Access research content

Almost sure exponential stability of backward Euler–Maruyama discretizations for hybrid stochastic differential equations

Mao, Xuerong and Shen, Yi and Gray, Alison (2011) Almost sure exponential stability of backward Euler–Maruyama discretizations for hybrid stochastic differential equations. Journal of Computational and Applied Mathematics, 235 (5). pp. 1213-1226. ISSN 0377-0427

[img]
Preview
PDF
p203_sdarticle100820.pdf - Submitted Version

Download (527kB) | Preview

Abstract

This is a continuation of the first author's earlier paper [1] jointly with Pang and Deng, in which the authors established some sufficient conditions under which the Euler-Maruyama (EM) method can reproduce the almost sure exponential stability of the test hybrid SDEs. The key condition imposed in [1] is the global Lipschitz condition. However, we will show in this paper that without this global Lipschitz condition the EM method may not preserve the almost sure exponential stability. We will then show that the backward EM method can capture the almost sure exponential stability for a certain class of highly nonlinear hybrid SDEs.